# SDR MALA010455

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,CORROSION ON FLOORBOARD SUPPORT CHANNELS UNDER FLOOR PANEL 122EZ. MX BLENDED OUT CORROSION ON SUPPORT CHANNELS ON PNLS 122EZAND 122DE.  MIDDLE AND AFT CHANNELS OUT OF LIMITS.  FWD CHANNEL WITHIN LIMITS.  CHANNELS WERE REPLACED ON WO 19645 TASK 1559.
